RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Upr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Upr., 2011, Issue 1, Pages 33–39 (Mi pu626)  

Control in the socio-economic systems

Exotic call options with limited payments and guaranteed income in Black–Scholes model

N. S. Dyomin, U. V. Andreeva

Tomsk State University

Abstract: The paper presents a solution to problems of hedging for the three types of exotic call options of European type with limited payments and guaranteed income in case of payment of dividends on the underlying asset. The formulas which determine the option prices as well as the evolution of the hedging strategies (portfolios) and capitals have been derived. Properties of the decision are considered.

Keywords: financial market, option, payment function, capital, portfolio, hedging.

Full text: PDF file (739 kB)
References: PDF file   HTML file
UDC: 517.977

Citation: N. S. Dyomin, U. V. Andreeva, “Exotic call options with limited payments and guaranteed income in Black–Scholes model”, Probl. Upr., 2011, no. 1, 33–39

Citation in format AMSBIB
\Bibitem{DemAnd11}
\by N.~S.~Dyomin, U.~V.~Andreeva
\paper Exotic call options with limited payments and guaranteed income in Black--Scholes model
\jour Probl. Upr.
\yr 2011
\issue 1
\pages 33--39
\mathnet{http://mi.mathnet.ru/pu626}


Linking options:
  • http://mi.mathnet.ru/eng/pu626
  • http://mi.mathnet.ru/eng/pu/v1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы управления
    Number of views:
    This page:173
    Full text:55
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019